Journal of Biomathematics

Items 1-5 of 19
«Preious | of 4 | Next»
1

Periodic Solutions of a Competitive Model with Distributed Time Delays

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 04,2004, Pages 385-394, Dol:

2

Qualitative Analysis on a Class of Predator-prey Model with Holling Ⅲ Functional Response

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 04,2004, Pages 395-402, Dol:

3

Positive Solution for Two Species Competitive System with Effect of Toxicant and Neutral Delay

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 04,2004, Pages 403-408, Dol:

4

Periodic Solution Bifurcation of Three-Dimensional Volterra Equation with Periodic Time-Dependence

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 04,2004, Pages 409-413, Dol:

5

The Existence of Positive Periodic Solution of Lotka-Volterra Cooperative System with Birth Pulse

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 04,2004, Pages 414-420, Dol:

Items 1-5 of 19
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn